View Full Version : Unable to eat or drink


Highvanse
02-01-17, 05:14 PM
I take 70mg of Vyvanse. Im 19, weigh roughly 185 and have been taking Vyvanse for a year now. I've always had a little trouble eating during the day, but hanging out with friends at night, I'd eat just fine. Not my usual like when I wasn't on the meds but just enough to keep me going.

Unfortunatley, i started eating and drinking nothing. All day. It started 4 days ago, I now only drink a sip of water to take my pill in the morning and after work, when i get home or after being out with friends, I'll have about 3 oreos, 2 chips and a small bite of another food before i can't take it anymore. Im literally forcing myself to eat. Today is the 4th day I haven't eaten nor drank anything to the amount of a single water bottle. In school i felt really tired (which is unusual) and then instantly sick to my stomach, couldn't hear anything and then a hard headache. I drank some water and felt fine so we know what that was.

Before i get off track, Im making this post to see how others handled this situation. Thank you.

C15H25N3O
02-21-17, 07:48 PM
Oreo and chips are anything artificial but no food.

Decrease your dosage and you will be able to eat.

But before I forget you have to call your doc and

ask if he allows you to decrease your dosage.


Depending on countries laws it could be called abuse

to take less than prescribed, haha.

RextheDog
05-16-17, 05:54 PM
From personal experience: dehydration will kill you, do damage to your internal organs, or at the very least make you feel absolutely horrible. Seek medical attention/advice before you fall out somewhere.